# SDR SWIA2024111200922

- Difficulty date: September 22, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RADIUS OF LOWER SPLICE ANGLE P/N CC670-34098-1 AT FS280, BL0. (CAMP. # 28883246)     (C-CHECK RO 11/11/2024)    REMOVED AND REPLACED LOWER SPLICE ANGLE P/N CC670-34098-1 AT FS280, BL0. REF. CRJ900 SRM 51-42-06-001-001-A01 AND DWG# CC670-34010 REV. K. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
